# SDR 2002F00798

- Difficulty date: June 18, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXIT SIGN OVER R-1 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY OVER R-1 DOOR AND OPS CHECKED.  SATISFACTORY AS PER MM 33-50-71.  AIRCRAFT RETURNED TO SERVICE.  (M)
